# SDR 2003FA0000610

- Difficulty date: June 5, 2003
- Submitted: June 5, 2003
- Operation: General aviation
- Aircraft: N567JW
- Make and model: Cessna 172S
- Aircraft serial: 172S8187
- Aircraft time: 1,752 hours
- System (JASC): 1430 · Fasteners
- Part: Mount
- Part number: S26061
- Part serial: NSN
- Condition: Debonded
- Location: Wire Harness
- Part time: 1,752 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON THE NEW C-172 R AND S AIRCRAFT, THE WIRING UNDER THE CABIN FLOOR IS ATTACHED WITH TIE WRAPS TO ADHESIVE BACKED NYLON MOUNTS P/N S2606-1, THAT ARE ADHEARED TO THE AIRCRAFT SKIN.  DURING PHASE 3 INSPECTION ON THIS AIRCRAFT WITH 1752.3 HOURS, FOUR MOUNTS WERE UNATTACHED, THE ADHESIVE DEBONDED ALLOWING THE WIRING TO BE UNSECURE. AT STATION 65.33 THE REAR SEAT INTERCOMM WIRES WERE CHAFING ON THE TRIM CABLES.  THE UNSECURED NYLON MOUNTS WERE REPLACED WITH ADEL CLAMPS SECURED WITH SCREWS AND NUTS.  NYLON ADHESIVE BACKED MOUNTS SHOULD NEVER HAVE BEEN CERTIFIED TO SECURE AIRCRAFT WIRING WITHOUT THE USE OF ATTACH SCREWS.  ON OTHER AIRCRAFT, FINDING THE S2606-1 MOUNTS DEBONDING FROM THE AIRCRAFT SKIN.
